Reply to an Answer

In response to:
Im So Frustrated Seeing This Because i know it must be the medicine, But Happy Knowing Im Not Alone! Im 18 Years Old And Have Been Taking ADHD medications since middle school, Finally about 1year ago they put me on vyvanse, at first it was great for me to, i didnt feel myself coming down at the end of the day, i did everything i needed to do, i still had an appetite . But lately i've been noticing the depression when i come down from it and i feel like i have tunnel vision, my pinky toes often feel numb, at first when it was summer i just thought they were cold in flip-flops because i often get cold hands and feet, but it still happens with socks or a blanket. Also i never sleep soundly, ill toss and turn all night , and wake up in the morning with such bad back pains and headaches. Which i know can't be my bed because my friends always talk about how i have the best bed. But as soon as i take the vyvanse for the day the pains go away faster and better then with tylonal! but then it starts all over after a few hours! i just dont know what to do because its hard to do what needs to be done without it!
Subject:
Comment: